# SDR CALA2013120293390

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 71,302 hours, 12,330 cycles
- Engine: Pwa PW4077
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Broken
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT CORE COWL FWD LOWER OTBD LATCH BROKEN.  LATCH REMOVED, MOUNTING HARDWARE SECURED TO COWL.  PN ON LATCH IS TL10622-111.  REPLACED LT HOOP TIE LATCH.
